Old and new results on packing arborescences

Quentin Fortier, Csaba Király, Marion Léonard, Zoltán Szigeti, Alexandre Talon

Published in:
Discrete Applied Mathematics, Volume 242, 2018, Pages 26-33. DOI link


We propose a further development in the theory of packing arborescences. First we review some of the existing results on packing arborescences and then we provide common generalizations of them. We introduce and solve the problem of reachability-based packing of matroid-rooted hyperarborescences and we also solve the minimum cost version of this problem. Furthermore, we introduce and solve the problem of matroid-based packing of matroid-rooted mixed hyperarborescences.

Bibtex entry:

AUTHOR = {Fortier, Quentin and Kir{\'a}ly, Csaba and L{\'e}onard, Marion and Szigeti, Zolt{\'a}n and Talon, Alexandre},
TITLE = {Old and new results on packing arborescences},
NOTE= {{\tt}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2016},
NUMBER = {TR-2016-04}

Last modification: 6.4.2021. Please email your comments to Tamás Király!